# SDR DALA1106099864

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL, 30 HOLES BROKE OUT AND ELONGATED IN  FLOOR PANEL RACK. FABRICATED NEW NR 30 FLOOR PANEL IAW DWG 9957915.  INSTALLED 5 EA HAT CHANNELS IAW SRM 51-30-7.  TAGGED REPAIR IAW DPS 900-5-1 AND IAW ERA 488746-14.  REQUIRED INSPECTION COMPLETED.
